# SDR USAA2013013100015

- Difficulty date: January 30, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 48,565 hours, 18,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1649
- Condition: Faulty
- Location: Cabin
- Part time: 34,724 hours, 19,377 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MID-CABIN EMERGENCY POWER SUPPLY UNIT FAULTING.  REMOVED AND REPLACED RIGHT MID-CABIN EMERGENCY POWER SUPPLY UNIT IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
